# SDR FDEA201502190551

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 459 hours, 25,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER DEICING IN THE GATE UNDER APU POWER, MAIN DECK CARGO SMOKE WARNING FROM AFT SENSOR MOVED FWD TO BOTH MID SECTIONS.  MAIN CARGO COMPARTMENT FILLED WITH SMOKE. EMER EGRESS ACCOMPLISHED.  INSP CARGO AREA WITH NO FAULTS FOUND, RAN APU & ENGS IAW JRH & HAD NO SMOKE.  ACFT WAS JUST DEICED, SUSPECT FLUID IN SYS.  ACFT OK FOR FLIGHT.  PERFORMED CARGO SMOKE ALL SYS PASSED.
